An Optimal Strategy for the Constrained Cycle Cover Problem

Gilles Pesant, Patrick Soriano. An Optimal Strategy for the Constrained Cycle Cover Problem. Annals of Mathematics and Artificial Intelligence, 34(4):313-325, 2002.

@article{PesantS02,
  title = {An Optimal Strategy for the Constrained Cycle Cover Problem},
  author = {Gilles Pesant and Patrick Soriano},
  year = {2002},
  researchr = {https://researchr.org/publication/PesantS02},
  cites = {0},
  citedby = {0},
  journal = {Annals of Mathematics and Artificial Intelligence},
  volume = {34},
  number = {4},
  pages = {313-325},
}